# SDR CA000714022

- Difficulty date: June 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 74,010 hours
- Engine: Pwa JT8D7
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 5616068501
- Condition: Cracked
- Location: Rt Attach  Lug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST OFFICER RUDDER PEDAL ATTACH BRACKET CRACKED AT FORWARD RT ATTACH LUG RADIUS. AD 89-14-02. REPLACED BRACKET.
